Multiple values and uniqueness problem for meromorphic mappings sharing hyperplanes
Volume 107 / 2013
Annales Polonici Mathematici 107 (2013), 153-166
MSC: Primary 32H30; Secondary 32A22, 30D35.
DOI: 10.4064/ap107-2-4
Abstract
The purpose of this article is to deal with multiple values and the uniqueness problem for meromorphic mappings from into the complex projective space \mathbb{P}^{n}(\mathbb{C}) sharing hyperplanes. We obtain two uniqueness theorems which improve and extend some known results.